# SDR SWIA201129225

- Difficulty date: December 27, 2011
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 272,494 hours, 21,662 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP VANE LEADING EDGE CHAFED.  (C-CHECK)  REPAIRED PER REO.
